# SDR GTIA2024042138073

- Difficulty date: April 18, 2024
- Submitted: April 22, 2024
- Operation: Air carrier
- Aircraft: N715NK
- Make and model: Airbus A321-271NX
- Aircraft serial: 11788
- Aircraft time: 764 hours, 319 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Motor
- Part number: 4279198
- Part serial: 150728
- Condition: Faulty
- Location: Windshield Wiper
- Part time: 764 hours, 319 cycles
- Stage of operation: CR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

BOTH CAPT AND FIRST OFFICER WINDSHIELD WIPERS ONLY 1/4 TRAVEL IN SLOW AND SOMETIMES FO WIPER GETS STUCK ON, REQUIRING FULL EXERCISE OF SWITCH FROM OFF TO FAST AND BACK OFF TO STOP WIPER ( WINDSHIELD WIPER SYSTEMS RAIN REPELLENT SYSTEM OPERATIVE )-R&R CAPT WINDSHEILD WIPER MOTOR IAW AMM 30-45-52 OPS CHECK GOOD, THIS CLEARS DMI3479530-1, PLACARD REMOVED MOC NOTIFIED
